Shooting / Flashing Pains over Eyes?

Discussion in 'Fibromyalgia Main Forum' started by bpmwriter, Jun 8, 2006.

  1. bpmwriter

    bpmwriter New Member

    does anyone get these? i've had migraines and sinus headaches in the past, but these are different. they don't stick around for any length of time, just shoot through my head for a moment and disappear.

    my acupuncturist tells me that shooting pains in the head are due to ascending liver fire. they seem to be more prevalent when i'm on medication (currently on 10 mg lexapro); could this be due to the added toxic burden on my liver?? any thoughts on the cause or potential remedies would be appreciated. i'm taking a break from my supplements this weekend to see if anything i'm taking might be causing this.

    eddie
    [This Message was Edited on 06/08/2006]
  2. stagename

    stagename New Member

    that sounds like migraine.
  3. livin4him

    livin4him New Member

    The one that I tried that really sent my head for a loop was fosamax. Shooting pains, etc. Tried once more just to be sure and that was when I developed Posterior Viterous Detachment. I had a severe headache with flashes like starbursts and floaters. I really couldn't see. I'm not saying that fosamax caused it, but I never had it until I took that medicine. And, I have not had it anymore since I took that medicine.

    Also, anti-depressants give me severe headaches, esp. zoloft.

    So, I have no doubt that medicine will give you headaches, the trick is just narrowing it down to which one. Sounds like you are on the right track.

  4. bpmwriter

    bpmwriter New Member


    i figured it out. drank a sugar-free red bull yesterday afternoon that contained aspartame. poison! if anyone happens upon this post in the future and experiences this type of pain, check your diet for aspartame.

    eddie
  5. pspatnode

    pspatnode New Member

    It sounds like optical migraines. I get them myself. They are treated like any other migraine.